# SDR SWAA2023062158474

- Difficulty date: June 13, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 56,401 hours, 33,937 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON UPPER ATTACH ANGLE AT STA 663 RBL 39 (WL167)<[01] OK TO INSTALL REPAIR ANGLE AND SPLICE.  ANGLE REQUIRES CIC;[03] OK TO CIC;[04] CICED REPAIR ANGLE I.A.W MM 51-21-91-620-802.
